Alert archive / North Dakota / Flood Watches in 2007

Flood Watch 2, NWS Grand Forks, ND

June 6, 2007Kittson County, Minnesota; 8 counties in North Dakota

NWS Grand Forks, ND issued this flood watch at Jun 6, 2007, 3:25 PM CDT for Kittson County, Minnesota; 8 counties in North Dakota. It took effect at Jun 6, 2007, 7:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 3:25 PM CDT (20:25 UTC)
In effect from
Jun 6, 2007, 7:00 PM CDT
Expired
Jun 7, 2007, 3:04 PM CDT
In force
20 hr
Issued by
NWS Grand Forks, ND
Flood severity
None

Counties Kittson County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 120 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-394 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KFGF 062025
FFAFGF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND FORKS ND
325 PM CDT WED JUN 6 2007

...HEAVY RAINFALL POSSIBLE TONIGHT INTO THURSDAY...

.ONE TO THREE INCHES OF RAIN ARE POSSIBLE ACROSS PORTIONS OF
NORTHEAST NORTH DAKOTA INTO EXTREME NORTHWEST MINNESOTA TONIGHT
THROUGH THURSDAY. A STRONG EARLY JUNE LOW PRESSURE SYSTEM WILL
MOVE OUT OF WESTERN SOUTH DAKOTA TONIGHT...AND TRACK TOWARD NORTH
CENTRAL MINNESOTA BY THURSDAY.

MNZ004-NDZ006>008-014>016-024-026-054-070430-
/O.NEW.KFGF.FA.A.0002.070607T0000Z-070608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
ADAMS
325 PM CDT WED JUN 6 2007

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHWEST MINNESOTA AND NORTHEAST 
  NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  MINNESOTA...KITTSON. IN NORTHEAST NORTH DAKOTA...BENSON...
  CAVALIER...EASTERN WALSH COUNTY...EDDY...NELSON...PEMBINA...
  RAMSEY...TOWNER AND WESTERN WALSH COUNTY.

* FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING

* THUNDERSTORMS AND STEADY RAINFALL ARE EXPECTED TO DEVELOP
  TONIGHT AND CONTINUE THROUGH THURSDAY. AT THIS POINT IT APPEARS
  THAT ONE TO THREE INCHES OF RAIN ARE POSSIBLE ACROSS THE WATCH
  AREA. PORTIONS OF THE DEVILS LAKE AND STUMP LAKE BASINS HAVE
  RECEIVED SEVERAL HEAVY RAIN EVENTS IN THE PAST SEVERAL WEEKS AND
  STILL HAVE VERY SATURATED SOILS.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

GODON
3 follow-up statements
000 
WGUS63 KFGF 070235 AAA
FFAFGF

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
935 PM CDT WED JUN 6 2007

...HEAVY RAINFALL POSSIBLE TONIGHT INTO THURSDAY...

.ONE TO THREE INCHES OF RAIN ARE POSSIBLE ACROSS PORTIONS OF
NORTHEAST NORTH DAKOTA INTO EXTREME NORTHWEST MINNESOTA TONIGHT
THROUGH THURSDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE OUT OF
WESTERN SOUTH DAKOTA TONIGHT...AND TRACK TOWARD NORTH CENTRAL
MINNESOTA BY THURSDAY.

MNZ004-NDZ006>008-014>016-024-026-054-071045-
/O.CON.KFGF.FA.A.0002.000000T0000Z-070608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
ADAMS
935 PM CDT WED JUN 6 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST MINNESOTA AND NORTHEAST NORTH DAKOTA...
  INCLUDING THE FOLLOWING AREAS...IN NORTHWEST MINNESOTA...
  KITTSON. IN NORTHEAST NORTH DAKOTA...BENSON...CAVALIER...
  EASTERN WALSH COUNTY...EDDY...NELSON...PEMBINA...RAMSEY...
  TOWNER AND WESTERN WALSH COUNTY.

* THROUGH THURSDAY EVENING

* THUNDERSTORMS AND STEADY RAINFALL ARE EXPECTED TO DEVELOP
  TONIGHT AND CONTINUE THROUGH THURSDAY. AT THIS POINT IT APPEARS
  THAT ONE TO THREE INCHES OF RAIN ARE POSSIBLE ACROSS THE WATCH
  AREA. PORTIONS OF THE DEVILS LAKE AND STUMP LAKE BASINS HAVE
  RECEIVED SEVERAL HEAVY RAIN EVENTS IN THE PAST SEVERAL WEEKS AND
  STILL HAVE VERY SATURATED SOILS.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

NG
000 
WGUS63 KFGF 070903
FFAFGF

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND FORKS ND
403 AM CDT THU JUN 7 2007

...HEAVY RAINFALL POSSIBLE TONIGHT INTO THURSDAY...

.AN ADDITIONAL ONE TO TWO INCHES OF RAIN ARE POSSIBLE ACROSS
PORTIONS OF NORTHEAST NORTH DAKOTA INTO EXTREME NORTHWEST
MINNESOTA TODAY. RAINFALL TOTALS WILL EXCEED THREE INCHES IN A FEW
LOCATIONS. A STRONG LOW PRESSURE SYSTEM OVER SOUTHEAST NORTH
DAKOTA WILL MOVE INTO ONTARIO BY THIS EVENING.

MNZ004-NDZ006>008-014>016-024-026-054-071715-
/O.CON.KFGF.FA.A.0002.000000T0000Z-070608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
ADAMS
403 AM CDT THU JUN 7 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST MINNESOTA AND NORTHEAST NORTH DAKOTA...
  INCLUDING THE FOLLOWING AREAS...IN NORTHWEST MINNESOTA...
  KITTSON. IN NORTHEAST NORTH DAKOTA...BENSON...CAVALIER...
  EASTERN WALSH COUNTY...EDDY...NELSON...PEMBINA...RAMSEY...
  TOWNER AND WESTERN WALSH COUNTY.

* THROUGH THIS EVENING

* THUNDERSTORMS AND STEADY RAINS HAVE OCCURRED IN THE WATCH AREA
  OVERNIGHT. DOPPLER RADAR AND SURFACE REPORTS INDICATE THAT ONE
  HALF TO ONE AND ONE HALF INCHES OF RAIN HAVE FALLEN SINCE LATE
  WEDNESDAY AFTERNOON. PORTIONS OF THE DEVILS LAKE AND STUMP LAKE
  BASINS HAVE RECEIVED SEVERAL HEAVY RAIN EVENTS IN THE PAST
  SEVERAL WEEKS AND STILL HAVE VERY SATURATED SOILS.

* ADDITIONAL RAINS ARE FORECAST THROUGH THIS THURSDAY MORNING.
  ANOTHER ONE TO TWO INCHES OF RAIN MAY FALL WHICH WILL CAUSE
  FLOODING OF LOW LYING AND FLOOD PRONE AREAS.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

EWENS
000 
WGUS63 KFGF 072004
FFAFGF

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND FORKS ND
304 PM CDT THU JUN 7 2007

...FLOOD WATCH IS CANCELLED...

MNZ004-NDZ006>008-014>016-024-026-054-072115-
/O.CAN.KFGF.FA.A.0002.000000T0000Z-070608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
ADAMS
304 PM CDT THU JUN 7 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTHWEST MINNESOTA AND NORTHEAST
NORTH DAKOTA HAS BEEN CANCELLED. 

STEADY RAIN WILL SLOWLY TAPER OFF THIS EVENING...THEREFORE THE
FLOOD WATCH HAS BEEN CANCELLED.

$$

GODON

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flood watch went out at Jun 6, 3:11 PM CDT, 14 minutes earlier.

Area forecast discussion, Jun 6, 3:11 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
311 PM CDT WED JUN 6 2007

.SHORT TERM...
LOTS OF CHALLENGES IN THE SHORT TERM PERIOD...MAINLY WITH THE
EVOLVING EVENT TONIGHT INTO THURSDAY. MODELS SEEM TO AGREE ON THE
OVERALL SCENARIO...BUT ARE MARKEDLY DIFFERENT QPF (PCPN) VALUES.
WITH DIFFERENT PORTIONS OF THE FA WETTER THAN OTHERS...QPF VALUES
ARE OF HIGH INTEREST. WILL SIDE MORE WITH THE GFS TODAY...BUT
STICK CLOSER TO THE 12Z HPC QPF FORECAST VALUES FOR TONIGHT.

TONIGHT...A FEW HIGHER BASED CONVECTIVE CELLS STILL ARE LOCATED
OVER THE CENTRAL PART OF THE FA. DID NOT EXPECT TO SEE ANY
REDEVELOPMENT BEHIND THE INITIAL LINE THAT CAME THRU KGFK AROUND
THE NOON HOUR. SPECIAL 18Z KABR/KBIS SOUNDINGS CAME IN SHOWING A
FAIRLY SUBSTANTIAL CAP BETWEEN 850/800MB. SO MUCH CONVECTIVE
DEBRIS CLOUD COVER TODAY AND THE RAINFALL HAS KEPT TEMPS FROM
RISING AS MUCH AS PREVIOUSLY THOUGHT. SFC MOISTURE RETURN HAS ALSO
BEEN LESS THAN MODELS SHOWED YESTERDAY (THEY HAD SHOWN 65-70F SFC
DEW POINTS BY 18-21Z TODAY. PRECIPITABLE WATER VALUES ON THE
KBIS/KABR SOUNDINGS ARE ALSO LESS THAN FORECAST. LOW LEVEL JET
ALSO SEEMS TO BE FOCUSED TONIGHT WELL AHEAD OF THE UPPER SUPPORT.
NOW FOR THE FAVORABLE ASPECTS. UPPER JET IS ROUNDING THE BASE OF
THE UPPER TROUGH (NEAR THE FOUR CORNERS REGION) NOW...AND WILL
FOCUS INTO THE WESTERN HIGH PLAINS THIS EVENING. ENERGY EJECTING
OUT WITH THIS UPPER JET SHOULD HELP INITIATE SOME LATE AFTERNOON
CONVECTION OVER WESTERN SD. WHAT HAPPENS AFTER THIS IS STILL
SOMEWHAT IN QUESTION. FOR STARTERS...THE 12Z GFS HAS SLOWED DOWN
THE PROGRESSION OF THE SFC LOW EVEN MORE. IT KEEPS IT BACK INTO
NORTH CENTRAL SD BY 12Z THU WHILE THE NAM STILL SHOWS IT NEAR
KFAR. THEREFORE THE GFS KEEPS MOST OF THE PCPN TONIGHT BACK OVER
WESTERN ND WHILE THE NAM SHOWS A GOOD BAND OF PCPN MAKING IT INTO
SOUTH CENTRAL ND AND WORKING UP INTO THE NORTHERN VALLEY BY
MORNING. ALL SAID...WITH SUCH A STRONG UPPER SYSTEM FOR EARLY
JUNE...DID NOT WANT TO WAVER TOO MUCH OVER WHAT WE HAVE BEEN
EXPECTING. DEVELOPMENT OVER WESTERN SD SHOULD RIDE NORTH/NE
TONIGHT AND WOULD LIKELY KEEP THE HIGHEST PCPN TOTALS OVER THE
DEVILS LAKE BASIN/NORTHERN RED RIVER VALLEY/EXTREME NORTHWEST MN.
THIS SCENARIO HAS A LOT OF SUPPORT FROM THE CANADIAN AND UKMET
TOO. THIS AREA HAS ALSO SEEN SOME DECENT RAINFALL EVENTS IN THE
PAST SEVERAL WEEKS...SO WILL GO AHEAD AND ISSUE A FLOOD WATCH FOR
THIS AREA FOR TONIGHT INTO THU. MODELS HAVE REALLY BACKED OFF ON
PCPN AMOUNTS OVER THE SOUTHERN VALLEY...WITH 18Z HPC QPF VALUES
HARDLY SHOWING MUCH MORE THAN A FEW TENTHS NOW. THIS SEEMS A BIT
TOO DRY...SO STUCK WITH THE HIGHER 12Z HPC VALUES IN THIS AREA
(STILL AROUND AN INCH OR SO). POTENTIAL SEVERE TONIGHT STILL LOOKS
LIKE A LONG LIVED MCS AND POTENTIAL BOW ECHOES...SO KEPT DAMAGING
WIND GUSTS MENTIONED IN THE FORECAST. TIMING ON THIS FOR OUR FA
WOULD LIKELY BE LATE EVENING AND PAST MIDNIGHT.

THU/THU NIGHT...ANY REDEVELOPMENT ON THU HINGES ON THE OVERNIGHT
EVENT. LINGERING CLOUDS/RAIN COULD PUT A DAMPER ON HEATING IN THE
MORNING HOURS OF THU. MODELS/SPC ARE TRYING TO INDICATE THE RED
RIVER VALLEY AND EASTERN PART OF THE FA STAYING IN A SLIGHT RISK
FOR SEVERE TSTMS AGAIN ON THU. WILL NOT MENTION SEVERE THAT FAR
OUT YET WITH THE BEST CHANCES LOOKING TO BE TONIGHT...AND
ESPECIALLY WITH ALL THE QUESTIONS THAT REMAIN FROM TONIGHTS ROUND.
ONE THING THAT DOES LOOK LIKELY IS STRONG NORTH WINDS DOWN THE
VALLEY FOR THU AFTERNOON/EARLY EVENING...WHICH WILL LIKELY REQUIRE
A WIND HEADLINE DOWN THE ROAD. PCPN WITH THIS SYSTEM SHOULD MOVE
OFF TO THE EAST THU NIGHT.

FRI/SAT...FRI LOOKS LIKE A QUIET WEATHER DAY WITH TEMPS STRUGGLING
TO REBOUND. BROUGHT IN A SLIGHT CHANCE OF TSTMS TO THE NORTH ON
SAT. MODELS ARE SHOWING SOME WARM ADVECTION/LIFT.

.LONG TERM (SUN-WED)...
12Z GFS SHOWS THAT FLOW ALOFT BECOMES INCREASINGLY SOUTHWEST THIS
PERIOD WHILE A WEAK BUT PERSISTENT SURFACE TROUGH OSCILLATES NEAR
A BLACK HILLS TO WINNIPEG LINE. IT WILL BE DIFFICULT TO GET OUT OF
A CONVECTIVE MODE WITH THIS PATTERN AND HAVE KEPT CHANCE/SLIGHT
CHANCE OF STORMS THROUGH THIS PERIOD. IT WILL ALSO BE WARMER AND
MORE HUMID.

&&

.AVIATION...VFR TO LAST UNTIL MORE WIDESPREAD THUNDERSTORMS
ARRIVE THIS EVENING AND SOME OF THE STORMS WILL CAUSE CEILINGS/
VISIBILITIES TO FALL AT TIMES TO IFR LEVELS TONIGHT. PASSAGE OF
THE SURFACE LOW AND NORTHWESTERLY FLOW EARLY THU WILL SPREAD
MORE WIDESPREAD LOW CEILINGS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING
     FOR NDZ006>008-014>016-024-026-054.

MN...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING
     FOR MNZ004.

&&

GODON/GV
Hazardous weather outlook, Jun 6, 7:01 AM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
701 AM CDT WED JUN 6 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071215-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
701 AM CDT WED JUN 6 2007

...SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...
...SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY MORNING INTO MID AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS MUCH OF
THE AREA OR ROUGHLY SOUTH OF A LINE FROM BAKER NORTH DAKOTA TO
HALLOCK TO BEMIDJI MINNESOTA. A SLIGHT RISK OF SEVERE
THUNDERSTORMS IS EXPECTED NORTH OF THE LINE. WHILE THUNDERSHOWERS
WILL MOVE ACROSS THE FORECAST AREA THIS MORNING AND
AFTERNOON...SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
CENTRAL DAKOTAS LATER THIS AFTERNOON AND EVENING AND SPREAD INTO
EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA THIS EVENING AND
TONIGHT. THE STORM WILL MOST LIKELY PRODUCE LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAIN. A FEW TORNADOES MAY ALSO BE
POSSIBLE.

MOIST UNSTABLE AIR WILL MOVE NORTH INTO THE NORTHERN PLAINS TODAY
AND TONIGHT. AN UPPER LEVEL SYSTEM WILL MOVE OUT OF THE ROCKIES
TONIGHT AND PRODUCE THE SEVERE WEATHER.

FLOOD WARNINGS CONTINUE FOR THE SOUTHERN RED RIVER VALLEY FOR
RANSON...SARGENT...RICHLAND...WILKIN AND GRANT COUNTIES. SEE FLOOD
STATEMENTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST OF THE
RED RIVER OR EAST OF A LINE FROM HALLOCK MINNESOTA TO BRECKENRIDGE
MINNESOTA THURSDAY. THE STORMS WILL BE POSSIBLE THROUGH THE
MORNING HOURS INTO MID AFTERNOON. THE STORMS WILL MOST LIKELY
PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN AND A
TORNADO IS POSSIBLE.

MOIST UNSTABLE AIR WILL WILL SHIFT INTO THE EASTERN FORECAST AREA.
LOW PRESSURE AND A WIND SHIFT WILL MOVE THROUGH NORTHERN MINNESOTA
IN THE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

Nearby

Flood Watches in North Dakota, 2007Flood Watches in Minnesota, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.